Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 147, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Oct 2, 2014, 8:55 AM CDT for Bates County, Cass County, Henry County, Missouri. It took effect at Oct 2, 2014, 2:30 PM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 8:55 AM CDT (13:55 UTC)
- In effect from
- Oct 2, 2014, 2:30 PM CDT
- Expired
- Oct 5, 2014, 4:42 AM CDT
- In force
- 62 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Bates County, MO, Cass County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Grand River near Urich (URHM7).
- Action stage
- 21 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
861
WGUS43 KEAX 021355
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 AM CDT THU OCT 2 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-031355-
/O.NEW.KEAX.FL.W.0146.141002T2220Z-141004T2230Z/
/BLRM7.1.ER.141002T2220Z.141003T1200Z.141003T2230Z.UU/
855 AM CDT THU OCT 2 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Big Creek at Blairstown.
* from this afternoon to Saturday afternoon.
* At 8:00 AM Thursday the stage was 15.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 22.3 feet by Friday morning. The river
will fall below flood stage by Friday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 15.4 Thu 08 AM 22.3 Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC013-037-083-031354-
/O.NEW.KEAX.FL.W.0147.141002T1930Z-141005T0942Z/
/URHM7.2.ER.141002T1930Z.141003T0600Z.141004T0942Z.UU/
855 AM CDT THU OCT 2 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The South Grand River at Urich.
* from this afternoon to late Saturday night.
* At 8:15 AM Thursday the stage was 13.0 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 27.6 feet by early Friday morning. The river will fall
below flood stage by Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 13.0 Thu 08 AM 27.6 early Friday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$4 follow-up statements
219
WGUS83 KEAX 022108
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 PM CDT THU OCT 2 2014
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-032108-
/O.EXT.KEAX.FL.W.0146.141003T0730Z-141004T1800Z/
/BLRM7.1.ER.141003T0730Z.141003T1200Z.141003T1800Z.UU/
408 PM CDT THU OCT 2 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* from late tonight to Saturday afternoon.
* At 3:00 PM Thursday the stage was 17.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 20.6 feet by Friday morning. The river
will fall below flood stage by early Friday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 17.3 Thu 03 PM 20.6 Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC013-037-083-032108-
/O.EXT.KEAX.FL.W.0147.000000T0000Z-141004T2100Z/
/URHM7.1.ER.141003T0515Z.141003T1200Z.141003T2100Z.UU/
408 PM CDT THU OCT 2 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Saturday afternoon.
* At 3:15 PM Thursday the stage was 19.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 24.9 feet by Friday morning. The river
will fall below flood stage by Friday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 19.9 Thu 03 PM 24.9 Friday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$283
WGUS83 KEAX 030058
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT THU OCT 2 2014
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-040058-
/O.EXT.KEAX.FL.W.0146.141003T1800Z-141004T1800Z/
/BLRM7.1.ER.141003T1800Z.141003T1800Z.141003T1800Z.UU/
758 PM CDT THU OCT 2 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* from Friday afternoon to Saturday afternoon.
* At 7:00 PM Thursday the stage was 17.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Friday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 17.3 Thu 07 PM 20.0 early Friday afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC013-037-083-040057-
/O.EXT.KEAX.FL.W.0147.000000T0000Z-141005T0000Z/
/URHM7.1.ER.141003T0738Z.141003T1800Z.141004T0000Z.UU/
758 PM CDT THU OCT 2 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Saturday evening.
* At 7:15 PM Thursday the stage was 20.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 24.9 feet by early Friday afternoon. The
river will fall below flood stage by Friday evening.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 20.5 Thu 07 PM 24.9 early Friday afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$392
WGUS83 KEAX 030707
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
207 AM CDT FRI OCT 3 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Lamine River near Otterville affecting Cooper County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-030737-
/O.CAN.KEAX.FL.W.0146.000000T0000Z-141004T1800Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
207 AM CDT FRI OCT 3 2014
The Flood Warning is cancelled for
The Big Creek at Blairstown.
* At 1:00 AM Friday the stage was 17.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 17.4 feet. The
river will continue to fall to 12.8 feet by Saturday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 17.0 Fri 01 AM 16.7 this morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-040707-
/O.EXT.KEAX.FL.W.0142.000000T0000Z-141004T1510Z/
/OTTM7.2.ER.141002T1827Z.141003T0245Z.141003T1510Z.NO/
207 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Lamine River near Otterville.
* until Saturday morning.
* At 1:15 AM Friday the stage was 18.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 18.0 feet...Some gravel roads upstream and downstream from
Otterville are under water. In addition State Highway 135 may be
overtopped by flood waters 2 miles north of Clifton City.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 18.8 Fri 01 AM 16.9 this morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC013-037-083-040707-
/O.EXT.KEAX.FL.W.0147.000000T0000Z-141004T1800Z/
/URHM7.1.ER.141003T1800Z.141003T1800Z.141003T1800Z.UU/
207 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Saturday afternoon.
* At 1:15 AM Friday the stage was 21.0 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 21.0 Fri 01 AM 24.0 this afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$879
WGUS83 KEAX 031424
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 AM CDT FRI OCT 3 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Crooked River near Richmond affecting Ray County.
Lamine River near Otterville affecting Cooper County.
Platte River near Agency affecting Buchanan County.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-041424-
/O.EXT.KEAX.FL.W.0144.000000T0000Z-141004T1650Z/
/VLYM7.1.ER.141002T1531Z.141003T0045Z.141003T1650Z.NO/
924 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Blackwater River at Valley City.
* until Saturday morning.
* At 9:00 AM Friday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 22.5 Fri 09 AM 21.8 this afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-041423-
/O.EXT.KEAX.FL.W.0141.000000T0000Z-141006T1138Z/
/BLVM7.1.ER.141003T0752Z.141004T1200Z.141005T1138Z.NO/
924 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Monday morning.
* At 8:45 AM Friday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.7 feet by
Saturday morning. The river will fall below flood stage Sunday
morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.4 Fri 09 AM 26.7 Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC177-041423-
/O.EXT.KEAX.FL.W.0145.000000T0000Z-141004T2118Z/
/RICM7.2.ER.141002T1948Z.141003T0300Z.141003T2118Z.NO/
924 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Crooked River near Richmond.
* until Saturday afternoon.
* At 8:30 AM Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 21.0 feet...Water begins to overtop a gravel road about 1 mile
south of the F and B Highway intersection.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 21.3 Fri 08 AM 21.1 this afternoon
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC053-041423-
/O.EXT.KEAX.FL.W.0142.000000T0000Z-141004T2142Z/
/OTTM7.2.ER.141002T1827Z.141003T0245Z.141003T2142Z.NO/
924 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Lamine River near Otterville.
* until Saturday afternoon.
* At 8:15 AM Friday the stage was 18.0 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 18.0 feet...Some gravel roads upstream and downstream from
Otterville are under water. In addition State Highway 135 may be
overtopped by flood waters 2 miles north of Clifton City.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 18.0 Fri 08 AM 17.1 this afternoon
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC021-041423-
/O.EXT.KEAX.FL.W.0156.000000T0000Z-141004T2030Z/
/AGYM7.1.ER.141003T0037Z.141003T1115Z.141003T2030Z.NO/
924 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Platte River near Agency.
* until Saturday afternoon.
* At 8:30 AM Friday the stage was 22.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 22.0 Fri 08 AM 21.0 this afternoon
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC053-041423-
/O.EXT.KEAX.FL.W.0143.000000T0000Z-141005T0503Z/
/BONM7.2.ER.141002T0706Z.141003T1130Z.141004T0503Z.UU/
924 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until late Saturday night.
* At 8:30 AM Friday the stage was 22.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 19.5 feet...The creek floods U Highway about 4 miles southeast
of Boonville.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 22.0 Fri 08 AM 21.3 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-031454-
/O.CAN.KEAX.FL.W.0147.000000T0000Z-141004T1800Z/
/URHM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
924 AM CDT FRI OCT 3 2014
The Flood Warning is cancelled for
The South Grand River at Urich.
* At 9:15 AM Friday the stage was 21.1 feet.
* Flood stage is 24.0 feet.
* Forecast...The river crested below flood stage at 21.4 feet. The
river will continue to fall to 16.7 feet by Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 21.1 Fri 09 AM 20.9 this afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$
MOC033-041423-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-141005T0312Z/
/CAXM7.1.ER.141002T1715Z.141003T1800Z.141004T0312Z.UU/
924 AM CDT FRI OCT 3 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Saturday evening.
* At 9:00 AM Friday the stage was 17.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by this
afternoon. The river will fall below flood stage tonight.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 17.6 Fri 09 AM 17.6 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 2, 6:40 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Oct 2, 6:40 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 AM CDT Thu Oct 2 2014
.DISCUSSION...
Issued at 358 AM CDT THU OCT 2 2014
One more day of active weather is expected before we experience a
tranquil fall like pattern for the remainder of the forecast period.
However, currently, ongoing thunderstorms are continuing across the
forecast area this morning. These storms are expected to continue
through the mid morning hours as a persistent 35-45KT LLJ will
continue to nose into the forecast area overriding a surface
boundary across the southern CWA. As the LLJ weakens and veers off
to the east this morning and storms weaken, we will turn our
attentions back across eastern Kansas where a stationary cold front
resides. An upper level shortwave wave ejecting out from an upper
level trough which is digging into the western High Plains this
morning will force the cold front eastward by mid/late morning.
Thunderstorms will then develop over the western CWA along the cold
front. However, the stationary boundary currently across the
southern CWA is expected to lift northward as a warm front during
the day leaving the area in the warm sector. Good instability may
lead to the potential for large hail early in the event. However,
these storms are eventually expected to form a linear structure with
damaging winds being the main threat for most of our area. These
storms will push east with the front across the CWA through the day
today continuing the severe weather threat. The front will exit the
area this evening however showers and a few thunderstorm may persist
tonight as the upper level trough shifts through the area.
The rest of the forecast period looks to be mostly dry with a
warming trend. Strong cold air advection coupled with strong
northwest flow aloft is expected across the area on Friday ushering
in much cooler temperatures with highs in the mid to upper 50s. The
only real concern in the extended period will come Friday
night/Saturday morning when temperatures could bottom out in the mid
to upper 30s producing a few hours of frost deposition. Any,
sensitive vegetation will need to be protected. With such a cool
start on Saturday, very little mixing, and continued northwest flow
aloft, highs Saturday will remain cool with highs in the mid 50s to
lower 60s. On Sunday, cold air advection subsides and northwest flow
aloft beings to relax. Highs Sunday will be near normal in the lower
60s to near 70.
Monday will provide the only chance for light precipitation across
the area. This will occur as a vort max rounding an upper level low
over western Ontario move through the region. Light rain will be
possible despite dry conditions. Highs will again be in the lower
60s to near 70.
There is some model discrepancies in the far reaches of the extended
as the EC moves a quick moving upper trough through the region on
Tuesday followed by upper level ridging building into the region in
its wake on Wednesday. The GFS depicts a shift to a more zonal
pattern. In any case, warmer temperatures will be in store by
Wednesday with highs in the mid 70s to lower 80s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 624 AM CDT THU OCT 2 2014
Thunderstorms have shifted south of the terminals this morning with
MVFR cigs over the terminals. Cigs at the terminals should lift back
to VFR by 14Z with bkn-ovc cigs btn 3-4kft except at STJ where MVFR cigs
will be slow to lift. A cold front will move thru the terminals by late
morning/early afternoon accompanied by sct ts. Have a TEMPO group for
-tsra at the terminals for the afternoon hours. Storms should shift
east of the terminals by this evening however there could be a period
of MVFR cigs behind the front this evening. Cigs will then sct
overnight as dry air moves into the region. Light south to
southeasterly winds this morning will shift to the NW behind the cold
front this morning/early afternoon and pick up to 10-15kts. Winds
will subside to 5-10kts tonight while remaining out of the NW.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through this evening FOR KSZ057-060.
MO...FLASH FLOOD WATCH through this evening FOR MOZ033-040-043>046-
053-054.
&&
DISCUSSION...73
AVIATION...73Hazardous weather outlook, Oct 2, 4:28 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 428 AM CDT THU OCT 2 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-030930- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 428 AM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY. A FEW STORMS COULD BECOME STRONG TO SEVERE THIS AFTERNOON...MAINLY ALONG AND EAST OF A LINE FROM BURLINGTON KS TO LAMONI IA. LARGE HAIL AND DAMAGING WINDS ARE BOTH POSSIBLE WITH ANY STRONG STORMS THAT DEVELOP...AND AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. STORMS WILL END FROM NORTHWEST TO SOUTHEAST THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE AREA. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 2, 3:20 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD MOBERLY 39.42N 92.44W
10/02/2014 RANDOLPH MO LAW ENFORCEMENT
STREET FLOODING ON FRANKLIN ST AND ROLLINS ST
&&
LAFLINSpecial weather statement, Oct 2, 6:20 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
620 AM CDT THU OCT 2 2014
MOZ001-021215-
ATCHISON MO-
620 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 715 AM
CDT...
AT 614 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF AUBURN...OR 27 MILES
NORTHWEST OF FALLS CITY...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TARKIO...ROCKPORT...FAIRFAX...WATSON...PHELPS CITY AND WESTBORO.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 100 AND 120.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4058 9521 4048 9520 4046 9519 4027 9519
4027 9556 4029 9556 4031 9561 4030 9565
4032 9566 4034 9563 4041 9566 4043 9565
4045 9565 4047 9570 4049 9569 4051 9570
4059 9541
TIME...MOT...LOC 1120Z 261DEG 30KT 4035 9589
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper | 59 hr |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper | 68 hr |
| Oct 1, 9:07 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 38 min |
| Oct 1, 9:31 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 31 min |
| Oct 1, 9:58 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 6 hr |
| Oct 1, 10:08 PM CDT | Special Weather Statement | EAX | Ray | 52 min |
| Oct 1, 10:30 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 9 hr |
| Oct 1, 10:45 PM CDT | Special Weather Statement | EAX | Bates | 45 min |
| Oct 1, 11:00 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton | 9 hr |
| Oct 2, 12:12 AM CDT | Flash Flood Warning | EAX | Randolph | 8 hr |
| Oct 2, 12:22 AM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Oct 2, 12:39 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 36 min |
| Oct 2, 4:44 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 57 hr |
| Oct 2, 6:20 AM CDT | Special Weather Statement | EAX | Atchison | 55 min |
| Oct 2, 7:00 AM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 6 hr |
| Oct 2, 8:02 AM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Randolph | 4 hr |
| Oct 2, 8:20 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 40 min |
| Oct 2, 8:46 AM CDT | River Flood Warning | EAX | Ray | 34 hr |
| Oct 2, 8:55 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 57 hr |
| Oct 2, 9:28 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 3 hr |
| Oct 2, 9:34 AM CDT | Special Weather Statement | EAX | Holt | 41 min |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 67 hr |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 3 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Cooper, Howard | 4 days |
| Oct 2, 11:49 AM CDT | River Flood Warning | EAX | Clay, Ray | 33 hr |
| Oct 2, 11:49 AM CDT | River Flood Warning | EAX | Carroll | 54 hr |
| Oct 2, 12:02 PM CDT | Special Weather Statement | EAX | Caldwell, Daviess | 28 min |
| Oct 2, 12:30 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte, Ray | 3 hr |
| Oct 2, 3:24 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 36 min |
| Oct 2, 4:04 PM CDT | Special Weather Statement | EAX | Saline | 26 min |
| Oct 2, 4:23 PM CDT | Special Weather Statement | EAX | Pettis | 22 min |
| Oct 2, 4:38 PM CDT | Special Weather Statement | EAX | Cooper | 37 min |
| Oct 2, 4:52 PM CDT | Special Weather Statement | EAX | Randolph | 23 min |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.